MathSciNet Relay Station
MathSciNet bibliographic data
MR1824457 68Q32 (62D05)
Li, Yi; Long, Philip M.; Srinivasan, Aravind Improved bounds on the sample complexity of learning. J. Comput. System Sci. 62 (2001), no. 3, 516–527.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement